Alert archive / Alabama / Flash Flood Warnings in 2025
Flash Flood Warning 29, NWS Mobile, AL
NWS Mobile, AL issued this flash flood warning at Oct 26, 2025, 11:42 AM CDT for Baldwin County, Alabama. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 26, 2025, 11:42 AM CDT (16:42 UTC)
- Expired
- Oct 26, 2025, 3:45 PM CDT
- In force
- 4 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Baldwin County, AL
The radar
The Mobile radar (KMOB), 79 km from the middle of the area, began a volume at 16:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 26, 12:26 PM CDT | FLASH FLOOD | 4 W Lillian, AL | Reports of yard and road flooding near the Lillian community. |
| Oct 26, 1:20 PM CDT | FLASH FLOOD | 1 Ssw Orange Beach, AL | Water over numerous roads in Orange Beach, especially near Cotton Bayou overlook and Signal 12 along Perdido Beach Blvd. Many yards are flooded. 7.8 inches of rain at the nearby City Hall. |
| Oct 26, 1:35 PM CDT | RAIN 7.8 | Orange Beach, AL | 7.8 inches of rainfall measured at the mesonet station (FW3872 Orange Beach) at City Hall in Orange Beach, AL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 4.7 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 701 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 688 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 310 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 8.8
The text
As transmitted.
629
WGUS54 KMOB 261642
FFWMOB
ALC003-261945-
/O.NEW.KMOB.FF.W.0029.251026T1642Z-251026T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
1142 AM CDT Sun Oct 26 2025
The National Weather Service in Mobile has issued a
* Flash Flood Warning for...
Southeastern Baldwin County in southwestern Alabama...
* Until 245 PM CDT.
* At 1142 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Orange Beach, Lillian, Perdido Beach, Elberta, Josephine, Caswell
and Miflin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3043 8740 3040 8743 3027 8754 3026 8763
3044 8760
FLASH FLOOD...RADAR INDICATED
$$
MM3 follow-up statements
788
WGUS74 KMOB 261707
FFSMOB
Flash Flood Statement
National Weather Service Mobile AL
1207 PM CDT Sun Oct 26 2025
ALC003-261945-
/O.CON.KMOB.FF.W.0029.000000T0000Z-251026T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Baldwin AL-
1207 PM CDT Sun Oct 26 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM CDT THIS
AFTERNOON FOR SOUTHEASTERN BALDWIN COUNTY...
At 1207 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 3
and 7 inches of rain have fallen. Additional rainfall amounts of 2
to 4 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Orange Beach, Lillian, Perdido Beach, Elberta, Josephine, Caswell
and Miflin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3043 8740 3040 8743 3027 8754 3026 8763
3044 8760
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MM660
WGUS54 KMOB 261919
FFWMOB
ALC003-262045-
/O.EXT.KMOB.FF.W.0029.000000T0000Z-251026T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
219 PM CDT Sun Oct 26 2025
The National Weather Service in Mobile has extended the
* Flash Flood Warning for...
Southeastern Baldwin County in southwestern Alabama...
* Until 345 PM CDT.
* At 219 PM CDT, emergency management reported thunderstorms
producing heavy rain across the warned area. Between 4 and 8
inches of rain have fallen. Additional rainfall amounts up to 2
inches are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Orange Beach, Lillian, Perdido Beach, Elberta, Josephine, Caswell
and Miflin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3043 8740 3040 8743 3027 8754 3026 8763
3044 8760
FLASH FLOOD...OBSERVED
$$
MM406
WGUS74 KMOB 262040
FFSMOB
Flash Flood Statement
National Weather Service Mobile AL
340 PM CDT Sun Oct 26 2025
ALC003-262050-
/O.EXP.KMOB.FF.W.0029.000000T0000Z-251026T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Baldwin AL-
340 PM CDT Sun Oct 26 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 345 PM CDT THIS AFTERNOON FOR
SOUTHEASTERN BALDWIN COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3043 8740 3040 8743 3027 8754 3026 8763
3044 8760
$$
MMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Oct 26, 10:29 AM CDT, 1 hour 13 minutes earlier. Its key messages:
- Updated at 1013 AM CDT Sun Oct 26 2025
- Dangerous beach and marine conditions are expected to continue today. Strong onshore winds will create a High Risk of life- threatening rip currents, high surf, and hazards to small craft.
- Strong to severe storms are possible today. Storms that develop south of a warm front may pose the risk of becoming strong to severe, with damaging winds and a few tornadoes being the main threats.
- A much colder airmass moves into the area later this week bringing the coldest air so far this season.
Area forecast discussion, Oct 26, 10:29 AM CDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1029 AM CDT Sun Oct 26 2025
...New UPDATE...
.KEY MESSAGES...
Updated at 1013 AM CDT Sun Oct 26 2025
- Dangerous beach and marine conditions are expected to continue
today. Strong onshore winds will create a High Risk of life-
threatening rip currents, high surf, and hazards to small
craft.
- Strong to severe storms are possible today. Storms that develop
south of a warm front may pose the risk of becoming strong to
severe, with damaging winds and a few tornadoes being the main
threats.
- A much colder airmass moves into the area later this week
bringing the coldest air so far this season.
&&
.UPDATE...
Issued at 1013 AM CDT Sun Oct 26 2025
An area of showers and thunderstorms continues to progress
eastward over the central Gulf coast. At the surface, a quasi-
stationary front/warm front was draped over southern MS crossing
across Mobile/Baldwin Co's. Along and south of the warm front, the
environment is more unstable where surface based CAPE is exceeding
1000 J/KG. Bulk Shear 45 to 60 Kts. Best 0-1 km SRH in excess of
150 M2/S2 to support persistent, rotating updrafts north of the
boundary over MS into western AL though is not aligned with the
better instability. Despite this, radar has shown several
northward moving cells primarily over the marine area representing
with couplets of rotation and resulting in a tornado threat.
Considering the position of the warm frontal boundary, helicity
and instability, Tornado watch 633 has been extended through noon
for George Co. MS, Mobile and Baldwin Co's in AL. A new watch is
entirely possible for portions of the local area going into the
afternoon. /10
&&
.UPDATE...
Issued at 759 AM CDT Sun Oct 26 2025
We continue to monitor the potential for a strong to severe storm
threat for today as instability associated with a very slow
northward moving warm front moves from the Gulf into far southeast
Mississippi and Coastal Alabama this morning. A Tornado Watch
remains in effect for Stone County Mississippi through noon, and
additional watches may be necessary further to the east and north
as mid/upper level forcing increases ahead of a mid-level
shortwave approaching from the west. It appears for the moment the
severe weather threat will remain low over the next several hours
as the instability axis needs time to cut into the surface ridge
across the eastern half of the forecast area. However, brief
periods of heavy rainfall and gusty winds are possible with the
stronger convection. In addition. we are beginning to see signs of
weak rotation over the Gulf on radar this morning, so there could
be a few waterspouts to contend with and we will keep an eye on
them as they approach the coast. /22
&&
.DISCUSSION...
Issued at 110 AM CDT Sun Oct 26 2025
An upper trough will continue to progress toward the area today.
As this happens, increasing warm advection will bring a warm
front northward into coastal areas. South of this warm front, is
where the deeper moisture and most unstable airmass will reside.
Just how much inland progress the warm front makes today will
determine where any severe threat will set up as inland
progression will be blocked by a stable airmass across inland
areas. The most likely area for the warm frontal boundary will be
from southeast Mississippi southeast along coastal Mobile and
Baldwin counties and into the coastal areas of the western Florida
panhandle. Newer runs of the CAMs, are trying to show the
potential of two rounds again. A line of storms will approach
from the west later this morning and weaken by late morning into
the early afternoon. As the primary upper trough approaches later
in the day into the early evening hours, a second round develops
and moves eastward across the area. This round may have the better
chance of producing strong or severe storms as favorable jet
dynamics combine with increased instability and vertical shear
along and south of the warm front. However, the evolution of the
first round this morning will play a large part on just where and
how much development occurs later in the day. The mesoscale
details will be very tricky today and will require close
monitoring. The main threat will be damaging winds and large hail.
A brief tornado threat may evolve as well with any isolated
storms that develop south of the warm front and interact with the
boundary. In addition to the severe threat, there is the potential
for locally heavy rainfall resulting in potential flash flooding
of urban and poor drainage areas. This will depend on the
evolution of convection, with any training storms being the most
problematic.
Drier and cooler conditions move in late Monday into Tuesday as
the trough moves east of the area. A much stronger trough develops
over the eastern states during the latter half of the week. This
will send a strong cold front through the area late Tuesday night
into Wednesday with a much cooler airmass moving into the area.
Only isolated to scattered showers are expected with this front
due to the lack of significant moisture return. Highs will be in
the low to mid 60s inland to mid and upper 60s near the coast
Wed- Fri before moderating Saturday. Lows will fall into the low
to mid 40s across much of the area away from the coast. The
coldest night will likely be Thursday and Friday nights with some
upper 30s possible inland. /13
&&
.AVIATION...
(06Z TAFS)
Issued at 110 AM CDT Sun Oct 26 2025
VFR conditions will prevail until daybreak, followed by ceilings
lowering to MVFR levels from west to east throughout the morning as
the leading edge of showers and thunderstorms approaches the
Tombigbee River. This will be a prolonged rain event, and the back
edge of the precipitation will not clear areas west of the Tombigbee
River until the end of the TAF cycle. Showers and storms will impact
terminals from late this morning through through the remainder of
the TAF period, with occasional IFR conditions covered by two PROB30
groups. Brief periods of LIFR/VLIFR conditions are also possible.
East-southeasterly winds increase to around 15 knots around mid
morning, with gusts to near 25 knots. /22
&&
.MARINE...
Issued at 110 AM CDT Sun Oct 26 2025
A moderate to strong southeasterly flow will continue through
this evening ahead of a cold front. A light to moderate northerly
flow returns for Monday into Tuesday. A stronger cold front
passes through the area Tuesday night, bringing a strong
northwesterly flow to the area Wednesday into Thursday. A light
to moderate northerly flow returns Friday. /13
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 75 64 77 56 / 100 70 10 10
Pensacola 76 67 78 60 / 80 90 30 10
Destin 77 66 79 60 / 70 90 40 10
Evergreen 74 59 74 52 / 80 90 40 10
Waynesboro 70 59 73 54 / 100 60 10 0
Camden 71 57 70 52 / 80 90 40 10
Crestview 76 61 77 53 / 70 100 40 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Monday afternoon for ALZ265-266.
High Surf Advisory until 10 PM CDT this evening for ALZ265-266.
FL...High Rip Current Risk through Monday afternoon for FLZ202-204-
206.
High Surf Advisory until 10 PM CDT this evening for FLZ202-204-
206.
MS...None.
GM...Small Craft Advisory until 6 PM CDT this evening for GMZ631-632-
650-655-670-675.
&&The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 7:52 AM CDT | Special Marine Warning | MOB | 23 min | |
| Oct 26, 8:43 AM CDT | Special Marine Warning | MOB | 62 min | |
| Oct 26, 9:40 AM CDT | Special Marine Warning | MOB | 65 min | |
| Oct 26, 9:57 AM CDT | Special Marine Warning | MOB | 63 min | |
| Oct 26, 10:30 AM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Oct 26, 10:43 AM CDT | Special Marine Warning | MOB | 62 min | |
| Oct 26, 10:45 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 45 min |
| Oct 26, 10:54 AM CDT | Tornado Warning | MOB | Baldwin | 36 min |
| Oct 26, 10:57 AM CDT | Special Marine Warning | MOB | 63 min | |
| Oct 26, 11:28 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 31 min |
| Oct 26, 11:33 AM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Oct 26, 11:47 AM CDT | Special Marine Warning | MOB | 88 min | |
| Oct 26, 11:58 AM CDT | Special Marine Warning | MOB | 92 min | |
| Oct 26, 12:52 PM CDT | Special Marine Warning | MOB | 83 min | |
| Oct 26, 1:28 PM CDT | Special Marine Warning | MOB | 92 min | |
| Oct 26, 2:12 PM CDT | Special Marine Warning | MOB | 93 min | |
| Oct 26, 2:42 PM CDT | Special Marine Warning | MOB | 63 min | |
| Oct 26, 3:43 PM CDT | Special Marine Warning | MOB | 92 min | |
| Oct 26, 5:09 PM CDT | Special Marine Warning | MOB | 96 min |
Nearby
Flash Flood Warnings in Alabama, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.